# SDR AALA20030117

- Difficulty date: January 27, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1411KID01
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 989 - EN ROUTE BOS-MIA, LEFT OUTER FUEL QUANTITY STARTED DROPPING AFTER TAKEOFF ON ECAM AND FUEL QUANTITY PANEL.  RETURNED BOS AND LANDED WITHOUT INCIDENT.  REPLACED FUEL QUANTITY INDICATOR.  SUMPED LEFT OUTER FUEL TANK.  SUMP OF FUEL QUANTITY BITE SHOWED NO FAULTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
